# SDR ZW0A0305705

- Difficulty date: July 3, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 21,330 hours, 7,204 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 69B148553
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EVACUATION SLIDE GIRT BAR LEAF RETENSION SPRING WAS BROKEN AND REPLACED AT THE L1 AND R1 DOORS.
